| Model Number |
412021 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: it was reported that there were issues with the spikes causing air bubbles to enter into our prismaflex tubings during treatments.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) samples with packaging were returned for evaluation.The returned samples were visually evaluated per specification with passing results.No hole or imperfections were observed.During the functional testing, no occlusion nor leakage was observed.Based on the evaluation results, the reported defect was not confirmed.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.